# SDR USAA950373

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48142
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Lost Sealant
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - THE CAPTAINS WINDSHIELD LOST TAPING AND SEALER AT 12,000 FEET.  THE SEALANT OBSTRUCTED THE VIEW OF THE WINDSHIELD.  FLIGHT RETURNED TO CLT.  MAINTENANCE RESEALED THE CAPTAINS WINDSHIELD.  (M)
